Klonopin was stunned.

5 replies [Last post]
sonicwhite
User offline. Last seen 4 weeks 6 days ago. Offline
Member
Posts: 807

So I went to the pcp yesterday just wanting to know what I should do about my seizures and I thought she wasn’t going to do anything or just up my gabapentin. Well I was telling her in TN how they yanked me off of three mg a day with no sympathy. She was like they know your not supposed to do that. I told her I had a nocturnal seizure about two weeks ago. She said what do you want me to do? Well I said can we just up the gabapentin and with a stern answer she said NO! It’s at its max. She said why don’t you just continue the klonopin. Well. I told her I have no other option but to wean down because Doctor Hennessee in OKC last February only gave me three refills and I was able to wean off of one to .125 a day. She was like you’re going down to fast. I don’t have a problem giving it to you.

I was stunned. After being shunned by so many doctors in the last yr I was like what? But, I really didn’t even want it but it does reassure me I won’t be going through hellish withdrawals in the future. I am thankful that here in Oklahoma the laws on benzos haven’t really tightened but in TN you can’t get a gabapentin script without looking like a junky.

goat
User offline. Last seen 12 hours 52 sec ago. Offline
Moderator
Posts: 4995
gabapentin

 gabapentin has been in the news lately as a new drug to abuse.
I took it for many years and the side effects was not worth it to me for the slight relief it provided.
 I was at least 250 pounds when on it. 140 off.

gtrplayer
User offline. Last seen 2 weeks 2 days ago. Offline
Moderator
Posts: 2940
I'm just curious, Goat, did

I'm just curious, Goat, did you ever have the "my skin is burning" feelling if you didn't take it for a couple of days? Thanks to my current PM doc, and his absolutely fascinatingly inept staff suffering from a case of making things harder on everyone by trying to do something the easy way, I once went a month without it. Can't say I felt "bad", but I did feel like my skin was on fire. 

sonicwhite
User offline. Last seen 4 weeks 6 days ago. Offline
Member
Posts: 807
Yes I’ve had that. It’s

Yes I’ve had that. It’s pretty common to have that. I would have it also on benzo withdrawal.

goat
User offline. Last seen 12 hours 52 sec ago. Offline
Moderator
Posts: 4995
yes

  I had strange sensations...in my legs which always feel weird anywayUndecided

sonicwhite
User offline. Last seen 4 weeks 6 days ago. Offline
Member
Posts: 807
My RN which is able to

My RN which is able to prescribe Benz is even tho I didn’t know they could do this. She said she will never let me run out in the sense that I will be on my own suffering.

I went through three months of sheer ???$*. Yanked me off three mg a day habit for seven years. I was finally able to handle the afternoon part but the mornings were brutal.

I hope I can come off this and I’m hoping I’m not epileptic.